American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49J20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Térence Bayen, J. Frédéric Bonnans and Francisco J. Silva. Characterization of local quadratic growth for strong minima in the optimal control of semi-linear elliptic equations. Trans. Amer. Math. Soc. 366 (2014) 2063-2087.
Abstract, references, and article information   
View Article: PDF

[2] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information   
View Article: PDF

[3] Wei Gong. Error estimates for finite element approximations of parabolic equations with measure data. Math. Comp. 82 (2013) 69-98.
Abstract, references, and article information   
View Article: PDF

[4] Andrei Agrachev and Paul Lee. Optimal transportation under nonholonomic constraints. Trans. Amer. Math. Soc. 361 (2009) 6019-6047. MR 2529923.
Abstract, references, and article information   
View Article: PDF

[5] Arian Novruzi. Existence of optimal shape for a system of conservation laws in a free air-porous domain. Quart. Appl. Math. 64 (2006) 641-661. MR 2284464.
Abstract, references, and article information
View Article: PDF

[6] Belinda B. King. Representation of feedback operators for parabolic control problems. Proc. Amer. Math. Soc. 128 (2000) 1339-1346. MR 1709756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1